Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 7528625, 7 pages
http://dx.doi.org/10.1155/2016/7528625
Research Article

Adaptive Finite Volume Method for the Shallow Water Equations on Triangular Grids

Department of Mathematics, Faculty of Science and Technology, Sanata Dharma University, Mrican, Tromol Pos 29, Yogyakarta 55002, Indonesia

Received 31 March 2016; Revised 21 August 2016; Accepted 5 September 2016

Academic Editor: Soheil Salahshour

Copyright © 2016 Sudi Mungkasi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sudi Mungkasi, “Adaptive Finite Volume Method for the Shallow Water Equations on Triangular Grids,” Advances in Mathematical Physics, vol. 2016, Article ID 7528625, 7 pages, 2016. https://doi.org/10.1155/2016/7528625.